| Catalog Number |
SCX-580 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
05/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side "rupture" diagnosed via mammogram.The device remains implanted.
Event or Problem Description
Healthcare professional reported right side rupture diagnosed.The device has been explanted.
Additional Manufacturer Narrative
Device evaluation based on the product analysis performed, the assessments of the complaints are: ¿ rupture: not observed.As per the investigation procedures, creases, wear abrasion and deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.Additional, changed, and/or corrected data: d.9., h.3., h.6.
Event or Problem Description
Healthcare professional reported "rupture" diagnosed via mammogram.This record is for the right side.The device has been explanted and replaced.